# SDR DALA14027346904

- Difficulty date: April 24, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,108 hours, 37,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 977
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER AT BS 977, S6L LIGHTNING BURNED.   REMOVED FASTENER CLEANED AREA INSPECTED WITH 10X MAGNIFICATION.  REMOVED, TREATED, PAINTED AND INSTALLED BLIND RIVET IAW SRM 53-00-01, FIG 201.
